Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A formal analogue of Hilbert's Theorem $ 90$


Author: R. Coleman
Journal: Proc. Amer. Math. Soc. 94 (1985), 603-604
MSC: Primary 12J25; Secondary 26E30
MathSciNet review: 792269
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a theorem on $ p$-adic analytic functions which formally resembles Hilbert's Theorem 90 and which solves a problem originally proposed by Deligne and considered by Adolphson [A].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12J25, 26E30

Retrieve articles in all journals with MSC: 12J25, 26E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0792269-0
Article copyright: © Copyright 1985 American Mathematical Society